MAUDE Adverse Event Report: COOK INC ULTRATHANE MULTIPURPOSE DRAINAGE SET; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

COOK INC ULTRATHANE MULTIPURPOSE DRAINAGE SET; GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Catalog Number CLDM-8.5-MH
Health Effect - Clinical Code No Information (3190)
Date of Event 08/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Nephrostomy was performed.The component drainage catheter and the stiffening cannula were advanced as a unit to the target lesion over a wire guide.After the catheter reached the desired position, the physician attempted to pull the stiffening cannula out of the catheter, but it would not be.The cannula seemed to be stuck at the point near the tip of the catheter.Therefore, the catheter and the stiffening cannula were retrieved out of the body together and another device was used instead without problems.It was noted that an opaque crystal substance was found on the surface of the stiffening cannula.

Brand Name
ULTRATHANE MULTIPURPOSE DRAINAGE SET
Common Device Name
GBO CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7034683
Report Number1820334-2017-04092
Device Sequence Number799522
Product Code GBO
UDI-Device Identifier00827002272989
UDI-Public(01)00827002272989(17)190615(10)6886668
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLDM-8.5-MH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1